# SDR FDEA20200130236

- Difficulty date: January 29, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 67,947 hours, 23,036 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 652532720
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA SMALL GOUGES - MAIN CARGO DOOR VERTICAL BEAM INBD CHORD INTERIOR SURFACE -   APPROX STA 490,BETWEEN WATER LINE 210 - 215. REMOVED GOUGES ON MAIN CARGO DOOR VERTICAL BEAM I\B CHORD APPROX STA 490   BETWEEN WL 210-215 IAW  B757 SRM 51-40-02. FOUND TO BE OUT OF LIMITS IAW B757 SRM 52-  30-02-1A FIG 101 DET IV. REMOVED DAMAGED FRAME, FABRICATED AND INSTALLED NEW  FRAME   IAW B757 SRM 51-40-02 AND BOEING DWG 65-25327 REV C AND U
